ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Certain Dual Series Relations Involving Bessel Functions Arising in Crack Problems

Chakrabarti, A (1974) Certain Dual Series Relations Involving Bessel Functions Arising in Crack Problems. In: Journal of Applied Mathematics and Mechanics, 54 (6). pp. 436-439.

Full text not available from this repository.
Official URL: http://www3.interscience.wiley.com/journal/1134861...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 10 Sep 2009 06:04
Last Modified: 10 Sep 2009 06:04
URI: http://eprints.iisc.ernet.in/id/eprint/23158

Actions (login required)

View Item View Item